Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 209–210 (Mi umn1066)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Radon–Nikodým theorem for vector measures with values in a $K$-space of measurable functions

I. G. Ganiev, Z. Saidaliev

V. I. Lenin Tashkent State University

Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:2, 438–439

Bibliographic databases:

MSC: 28C05, 28A33, 28A05
Received: 12.10.1994

Citation: I. G. Ganiev, Z. Saidaliev, “The Radon–Nikodým theorem for vector measures with values in a $K$-space of measurable functions”, Uspekhi Mat. Nauk, 50:2(302) (1995), 209–210; Russian Math. Surveys, 50:2 (1995), 438–439

Citation in format AMSBIB
\Bibitem{GanSai95}
\by I.~G.~Ganiev, Z.~Saidaliev
\paper The Radon--Nikod\'ym theorem for vector measures with values in a~$K$-space of measurable functions
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn1066}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339270}
\zmath{https://zbmath.org/?q=an:0859.28006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..438G}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 438--439
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000010}


Linking options:
  • http://mi.mathnet.ru/eng/umn1066
  • http://mi.mathnet.ru/eng/umn/v50/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Russian Math. (Iz. VUZ), 43:4 (1999), 64–66  mathnet  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:216
    Full text:98
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022